# SDR AALA201903199019

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 15,583 hours, 4,399 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EVT3454HC
- Part serial: 1649056340
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: A

## Discrepancy

HAD AN ELECTRICAL ODOR AND VIBRATION.  DIVERTED, EMERGENCY DECLARED, AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE AVIONICS VENT BLOWER FAN 20HQ CAUSING THE VIBRATION AND ODOR.  REMOVED AND REPLACED THE BLOWER FAN IAW AMM 21-26-51.  NO FAULTS NOTED.  NO FURTHER ODOR OR VIBRATION IN THE CABIN.
